MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de medecine interne · 2000

[Drug-induced gynecomastia].

Hugues F C, Gourlot C, Le Jeunne C

Аннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Drugs are a very common cause of gynecomastia and should always be entertained as the possible causal agent of such a condition. This drug side-effect is due to an impaired balance in the serum estrogen/serum androgen ratio, whatever the mechanism, or a rise in prolactin level. Sex hormones, antiandrogens, are frequently involved as well as spironolactone, cimetidine, verapamil and cancer chemotherapy (especially alkylating agents). Diazepam, tricyclic antidepressants, neuroleptics, calcium channel blockers, captopril, digitalis glycosides, omeprazole, some antibiotics and growth hormone are all possibly, but less often, the responsible agent. Criteria of the French method for determining drug causality are discussed.

Для цитирования: Hugues F C, Gourlot C, Le Jeunne C. [Drug-induced gynecomastia].. Annales de medecine interne. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.